Advanced Search
MyIDEAS: Login to save this paper or follow this series

Уравновешенные Состояния В Задачах Векторной Оптимизации
[Balanced States in Vector Optimization Problems]

Contents:

Author Info

  • Polterovich, Victor

Abstract

The problem of finding a Pareto point which would satisfy additional conditions in the form of equalities is stated. A theorem on existence of a solution is proved. Examples are given.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://mpra.ub.uni-muenchen.de/40907/
File Function: original version
Download Restriction: no

Bibliographic Info

Paper provided by University Library of Munich, Germany in its series MPRA Paper with number 40907.

as in new window
Length:
Date of creation: 1984
Date of revision:
Handle: RePEc:pra:mprapa:40907

Contact details of provider:
Postal: Schackstr. 4, D-80539 Munich, Germany
Phone: +49-(0)89-2180-2219
Fax: +49-(0)89-2180-3900
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC

Related research

Keywords: Vector optimization; Pareto point;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Alvin E Roth, 2008. "Axiomatic Models of Bargaining," Levine's Working Paper Archive 122247000000002376, David K. Levine.
  2. Keiding, Hans, 1981. "Existence of budget constrained pareto efficient allocations," Journal of Economic Theory, Elsevier, Elsevier, vol. 24(3), pages 393-397, June.
  3. Balasko Yves, 1979. "Budget constrained pareto efficient allocations," CEPREMAP Working Papers (Couverture Orange) 7908, CEPREMAP.
  4. Gale, David & Sobel, Joel, 1982. "On optimal distribution of output from a jointly owned resource," Journal of Mathematical Economics, Elsevier, vol. 9(1-2), pages 51-59, January.
  5. Smale, S., 1976. "Global analysis and economics VI : Geometric analysis of Pareto Optima and price equilibria under classical hypotheses," Journal of Mathematical Economics, Elsevier, vol. 3(1), pages 1-14, March.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:40907. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.